# SDR USAASB97072

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IND - FL 1751 - EN ROUTE, PASSENGER ADVISED FLIGHT ATTENDANT OF A BURNING SMELL IN THE MID CABIN.  FIRST OFFICER WAS SENT BACK TO MID CABIN AND HE CONFIRMED A SLIGHT BURNING SMELL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  SMELL SEEMED TO DISSIPATE AFTER LANDING.  MAINTENANCE CHECKED LIGHTING, CIRCUIT BREAKER PANELS, GALLEYS AND AIR CONDITIONING BAYS.  RAN PACKS.  CHECKED GOOD.  DETERMINED POSSIBLE SMELL TO BE RESIDUAL WELD IN LEFT HEAT EXCHANGER.  REPLACED WATER SEPARATOR BAGS (P/N V121-1).  (M)
